# SDR YENA201801090013

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 69,454 hours, 25,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN DOOR ARMING HANDLE MISALIGNED, DOES NOT ARM PROPERLY.  FOUND THE DOOR LINER RUBBING,  INSTALLED AFT RIGHT CABIN DOOR LINER IAW AMM 25-23-46.  PERFORMED AN OPS CHECK OF THE ARMING FUNCTION IAW AMM 52-13-21.
